U.S. doctors online nowAsk doctors free
South Africa
A 23-year-old male asked:

A few days ago i took 100 mg clozapine after being off it long time, to induce sleep. just like before it caused nocturnal enuresis. last night again even though i didn't take any. when will it stop?

2 doctor answers4 doctors weighed in
Dr. Anne Phelan-adams
A Verified Doctoranswered
A US doctor answeredLearn more
Weeks: Clonazapam has a long duration of action but the side effects gradually decrease with time. Sleepiness is of course is a major side effect. Yes, the problem will stop eventually. It is known to cause urinary incontinence. I recommend that you purchase some incontinence briefs (AKA "adult diapers") If you go two to three days with out nocturnal enuresis, you can then stop using them.
Dr. Philip Miller
A Verified Doctoranswered
A US doctor answeredLearn more
Abstain 1 week: if symtoms continue, seek a medical opinion and testing.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jul 10, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.